# SDR DL733030066

- Difficulty date: January 16, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N307WA
- Make and model: Boeing 737347
- Aircraft serial: 23440
- Aircraft time: 46,903 hours, 32,304 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 65468726
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE AFT FACE OF THE RT REAR SPAR PRIMARY FITTING LUG.  THE AFT SIDE OF THE LUG WAS SPOT FACED .005 INCH TO REMOVE THE CORROSION.  A REPAIR BUSHING WAS INSTALLED.  THE DAMAGE WAS FOUND AT HMV.
